What medicines cause prostate swelling?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prostate Cancer - husband given Phenazophyridine for uniary track slow down, what is the interaction
... with this drug as he is on several other meds
1 answer • 7 Sep 2009
Or i am not sure if the meds are causing it but I have cardiomyopathy and am on many meds.I would like to know what meds other people are on for this ...
1 answer • 28 Jan 2011
based on which doctor advised for biopsy? Is it growth of Prostate,Urometry results when treatment with drugs is prescribed to start with? If your ...
1 answer • 25 Jan 2013
I read that Enablex produces bad swelling effects in addition to dry mouth, constipation, etc. But I didn't see those in the reviews for Detrol ...
0 answers • 5 Jul 2013
... ultra rectal ultrasound shows white patch within my prostate. I also have prostate enlargement. does this indicate cancer?
1 answer • 29 Jul 2014